# SDR 2007UALA02924

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 57,451 hours, 19,625 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LIGHT ON WITH GEAR HANDLE UP-GONE AFTER CYCLING HANDLE TO OFF THEN UP.  PERFORMED BITE TEST ON PROXIMITY SENSE ELECTRONIC UNIT (PSEU), WHICH SHOWED BOTH NOSE LANDING GEAR LOCK SENSORS 065 AND 078 ON MEMORY.
